Application of Moser's method to a certain type of evolution equations

Hana Petzeltová

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 3, page 427-434
  • ISSN: 0011-4642

How to cite

top

Petzeltová, Hana. "Application of Moser's method to a certain type of evolution equations." Czechoslovak Mathematical Journal 33.3 (1983): 427-434. <http://eudml.org/doc/13396>.

@article{Petzeltová1983,
author = {Petzeltová, Hana},
journal = {Czechoslovak Mathematical Journal},
keywords = {evolution equations; bifurcation equation; periodic solutions; nonlinear damped equation; Nash-Moser theory},
language = {eng},
number = {3},
pages = {427-434},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Application of Moser's method to a certain type of evolution equations},
url = {http://eudml.org/doc/13396},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Petzeltová, Hana
TI - Application of Moser's method to a certain type of evolution equations
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 3
SP - 427
EP - 434
LA - eng
KW - evolution equations; bifurcation equation; periodic solutions; nonlinear damped equation; Nash-Moser theory
UR - http://eudml.org/doc/13396
ER -

References

top
  1. Moser J., A rapidly convergent iteration method and non-linear partial differential equations, I, Ann. Scuola Norm. Sup. Pisa, Ser. 3, Vol. 20, 1966, pp. 265-315. (1966) Zbl0144.18202MR0199523
  2. Rabinowitz P. H., 10.1002/cpa.3160220103, Comm. Pure Appl. Math., Vol. 20, 1969, pp. 15-39. (1969) Zbl0157.17301MR0236504DOI10.1002/cpa.3160220103
  3. Nirenberg L., On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, Ser. 3, Vol. 13, 1959, pp. 116-162. (1959) Zbl0088.07601MR0109940
  4. Pták V., A modification of Newton's method, Čas. pěst. mat. Vol. 101, 1976, pp. 188-194. (1976) Zbl0328.46013MR0443326
  5. Štědrý M., Periodic solutions of nonlinear equation of a beam with friction, Thesis, 1973. (1973) 

Citations in EuDML Documents

top
  1. Hana Petzeltová, Milan Štědrý, Time-periodic solutions of telegraph equations in n spatial variables
  2. Eduard Feireisl, Time-periodic solutions of a quasilinear beam equation via accelerated convergence methods
  3. Eduard Feireisl, Compensated compactness and time-periodic solutions to non-autonomous quasilinear telegraph equations
  4. Pavel Krejčí, Hard implicit function theorem and small periodic solutions to partial differential equations
  5. Pavel Krejčí, Periodic solutions to Maxwell equations in nonlinear media

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.